Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dark urine, traces of blood in urine, dizziness, sinus, headaches. Taking warfarin. Is that sufficient?

I am taking warfarin and some of the symptoms is dark urine. I already have a slight trace of blood in my urine normally. But some of the side effects is brown or dark urine. I also have had a head ache but im not sure if that is just a head thing because of the weather change. So should I be worried? O and I am kinda dizzy but I don't know if my inner ear is just from a sinus ear thing.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
NEED TO CONSULT THE DOCTOR AS THE WARFERIN DOSE CAN CAUSE THIS THE DOCTOR CAN TELL IF YOU ARE TAKING RIGHT DOSE AS THE MEDICINE THIN THE BLOOD AND CAN CAUSE ANY BLEEDING FROM ANY SYSTEM MAY BE INTERNAL BLEEDING
THE HEADACHE CAN BE DUE TO THE SIDE EFFECT OF MEDICINE BUT BE SURE BY CONSULTING ENT DOCTOR TO DIANOSE CORRECTLY
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor